Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cerebellar atrophy
Jan 25, 2010

hello.i have a cerebellar atrophy, do exist any treatment for this? my cd4 is 350 and my cv is indetectable , please my coordinacion and speech is very poor. my analysis are ok, i dont have pml and other vitamins deficit. helpme please im desesperated i need help guillermo.

Response from Dr. Henry

Your situation is noted. Cerebellar atrophy seen in the setting of HIV/AIDS is difficult to manage. The few cases I have seen stabilized with effective antiretroviral therapy (drugs chosen with good penetration into brain may help some) but often there is little reversal of the process though I have heard of a few cases where improvement occurred. There is no direct therapy for cerebellar atrophy due to HIV infection other than antiretroviral medication that I am aware of. Other conditions can trigger/cause cerebellar atrophy such as alcoholism, some genetic diseases, and some vitamin deficiencies so an evalution by an experienced neurologist is recommended. If any reader has any comment/suggestions please post. KH



Previous
Sore Throat
Next
Combid 300mg

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement